# SDR SWAA2022013158164

- Difficulty date: December 28, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AFT FLAP WEDGE LOWER SURFACE HAS PLUG O/B AREA ; / [01] CLEANED AND PRIMED PER SRM 51-70-10 REPAIR #4.; CLEANED AND PRIMED PER SRM 51-70-10 REPAIR #4. OK TO INSTALL REPAIR.; [03] APPLIED REPAIR DOUBLER PER SRM 51-70-10; REPAIR #4.; APPLIED REPAIR DOUBLER PER SRM 51-70-10; REPAIR #4. INSPECTED.; [05] REPAIRED PER SRM 51-70-10;REPAIR #4; RESTORED FINISH PER M/M 51-21-99.
